• Beth T Browne posted an update 5 months, 2 weeks ago

    I am starting to feel a bit hopeless when it comes to medication that will help my tremors. I was diagnosed with Parkinson in July 2020, but had some tremors in my right hand, and sleep problems in 2019, so perhaps I had it then and did not know. I am currently seeing a Movement Doctor. She first put me on Carbidopa/Levodopa 25/100, starting with 1/2, three x a day. When it had to increase it to 1, three times a day, I got very nauseous, and could not eat. I only weighed 97 pounds, and dropped down to 92. So, I was told to buy over the counter Dopamine, at 15%. I did that for almost a year, with no results. So recently, she gave me a bottle of Rytary to try, 1, three times a day. I felt my anxiety, which was not too bad, getting worse. I read that Rytary could cause anxiety, and was told that by a Pharmacy, but my doctor insists is does not cause anxiety. So why, the month I was on it, was my anxiety getting worse. My tremors were worse. She said I should take more, but the first day I did that, the nauseous was back. She doesn’t have anything else to give me, so all I can do is go back to the Dopamine 15% that was not doing anything. I feel so helpless. I am getting no where in trying to calm my tremors, which I believe causes my anxiety. I don’t know if I should get a second opinion or what.

©2021 KLEO Template a premium and multipurpose theme from Seventh Queen

CONTACT US

We're not around right now. But you can send us an email and we'll get back to you, asap.

Sending

Log in with your credentials

or    

Forgot your details?

Create Account